MathSciNet Relay Station
MathSciNet bibliographic data
MR342707 (49 #7452) 30A82
Brown, Leon; Gauthier, P. M.; Seidel, W. Complex approximation for vector-valued functions with an application to boundary behaviour. Trans. Amer. Math. Soc. 191 (1974), 149–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement